... when I am taking it I feel nervous.
30 Apr 2011
Well I have only tried two different ADHD medications now, but I switched from Vyvanse to Adderall IR today. I took 2 doses today and felt so much clearer. The first one not so much, but by the second dose I did feel balanced out. After about 45min to a hour I felt it kick in, but nothing overwhelming. I actually felt more motivated and just a touch of a kick. Lasted me about 31/2 hours before I took second dose. I will say I think for each dose you take in a day will intensify the comedown feeling. The first dose I had a terrible headache but when the second one started taking effect the headache went away. After the second one wore off I felt a tad edgy and unfocused. (Kind of paced around but couldn't figure out what I wanted to do.) If you don't feel anything within about a hour, and still can't focus then it sounds like you may be on too low of a dose. If you feel to anxious, nervous or multiple side effects then it's probably too high of a dose. Also could be the wrong med for you.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If you switch from adderall 20mg to 25mg, is it legal for your doctor to take the 20mg you paid for?
My doc just increased my dose of aderall by 5mg. I was trying to tell him it didn't feel like it was working. Anyway he increased my new dose ...
1 answer • 13 Mar 2010
He is hyperactive & has trouble focusing sometimes. When he's interested in something he can focus. He started the medication Wed and there ...
1 answer • 24 Jun 2011
My doctor started me on 20mg of Adderall XR once a day for ADD. I took it for the first time yesterday and I was surprised it worked so well. I was ...
1 answer • 31 Oct 2014
I have had roads for 11yrs. And the spasms spread as does your energy and mind, I was prescribed Aderall and it really helps me focus on what ...
0 answers • 21 Feb 2015